Prediction intervals in the simple linear regression model with balanced nested error structure

Park, Dong Joon . Journal of Statistics & Management Systems 1999. 2 (2-3) :159-174

Locate this article in:

Bibtex

@article{CIS-157949,
  Author = {Park, Dong Joon},
  Title = {Prediction intervals in the simple linear regression model with balanced nested error structure},
  Journal = {Journal of Statistics & Management Systems},
  Volume = {2},
  Number = {2-3},
  Year = {1999},
  Pages = {159--174},
  Keywords = {Analysis of variance, BLUE, ANOVA, Best linear unbiased estimators, OLS, ordinary least squares estimators}
}

Similar articles